# SDR DU4R2007083

- Difficulty date: April 2, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON SHEAR CLIP (AFT SIDE) BS 1400 S-29L AND S-30.  REPAIRED BY REMOVING SHEAR CLIP.  FABRICATED AND INSTALLED NEW SHEAR TIE FROM 7075-T6 .063 4.7" BY 1.2" IAW B757 SRM 51-40-02 BOEING DWG 146N1011 AND 146N1603.
